1. 27.Ege Fujikawa, Hiroshige Shiga and Masahiko Taniguchi, Discreteness of the mapping class group for Riemann surfaces of infinite analytic type, Proceedings of the Second ISAAC Congress, Volume 2, pp.1015-1021, Kluwer Academic Publishers, 2000.

  2. 28.Ege Fujikawa, Dynamics of modular groups acting on infinite dimensional Teichmüller spaces, Complex dynamics and related fields, RIMS Kôkyûroku 1269 (2002), 137--142. link

  3. 29.Ege Fujikawa, Sufficient conditions for Teichmüller modular groups to be of the second kind, Hyperbolic Spaces and Discrete Groups II, RIMS Kôkyûroku 1270 (2002), 88--92. link

  4. 30.Ege Fujikawa, The order of conformal automorphisms of Riemann surfaces of infinite type -- supplement, Perspectives of Hyperbolic Spaces, RIMS Kôkyûroku 1329 (2003), 62--68. link

  5. 31.Ege Fujikawa, Biholomorphic maps between asymptotic Teichmüller spaces, Perspectives of Hyperbolic Spaces II, RIMS Kôkyûroku 1387 (2004), 95--99. link

  6. 32.Ege Fujikawa, Properties of limit sets of Teichmüller modular groups, Complex Dynamics, RIMS Kôkyûroku 1447 (2005), 66--71. link

  7. 33.Ege Fujikawa, Katsuhiko Matsuzaki and Masahiko Taniguchi, The dynamics on Teichmüller spaces induced by holomorphic self-coverings, Complex dynamics and related topics, RIMS Kôkyûroku 1494 (2006), 44--48.

  8. 34.Ege Fujikawa, Discontinuity of the action of pure mapping class groups, Complex analysis and geometry of hyperbolic spaces, RIMS Kôkyûroku 1518 (2006), 146--153.

  9. 35.Ege Fujikawa, Limit sets on Teichmüller space and on asymptotic Teichmüller space, RIMS Kôkyûroku 1537 (2007), 94--98.   

  10. 36.Ege Fujikawa, Asymptotic Nielsen realization problem and stable quasiconformal mapping class group,  Mathematisches Forschungsinstitut Oberwolfach Report No. 53 (2010), 3110--3112.

  1. 1.Ege Fujikawa, The order of conformal automorphisms of Riemann surfaces of infinite type, Kodai Mathematical Journal 26 (2003), 16--25. link

  2. 2.Ege Fujikawa, Limit sets and regions of discontinuity of Teichmüller modular groups, Proceedings of the American Mathematical Society 132 (2004), 117--126. link

  3. 3.Ege Fujikawa, Modular groups acting on infinite dimensional Teichmüller spaces, In the tradition of Ahlfors and Bers III, Contemporary Mathematics 355 (2004), 239--253. link

  4. 4.Ege Fujikawa, Hiroshige Shiga and Masahiko Taniguchi, On the action of the mapping class group for Riemann surfaces of infinite type, Journal of the Mathematical Society of Japan 56 (2004), 1069--1086. link

  5. 5.Ege Fujikawa, The order of periodic elements of Teichmüller modular groups, Tohoku Mathematical Journal 57 (2005), 45--51. link

  6. 6.Ege Fujikawa, A lower bound of maximal dilatations of quasiconformal automorphisms acting on Fuchsian groups, Kodai Mathematical Journal 28 (2005), 220--229. link

  7. 7.Ege Fujikawa and Katsuhiko Matsuzaki, Recurrent and periodic points for isometries of L∞ spaces, Indiana University Mathematics Journal 55 (2006), 975--998. link

  8. 8.Ege Fujikawa, The action of geometric automorphisms of asymptotic Teichmüller spaces, Michigan Mathematical Journal 54 (2006), 269--282. link

  9. 9.Ege Fujikawa and Toshiyuki Sugawa, Geometric function theory and Smale's mean value conjecture, Proceedings of the Japan Academy 82, Ser. A (2006), 97--100. link

  10. 10.Ege Fujikawa and Katsuhiko Matsuzaki, Non-stationary and discontinuous quasiconformal mapping class groups, Osaka Journal of Mathematics 44 (2007), 173--185. link

  11. 11.Ege Fujikawa, Another approach to the automorphism theorem for Teichmüller spaces, In the tradition of  Ahlfors-Bers IV, Contemporary Mathematics 432 (2007), 39--44. link

  12. 12.Anthony Conte, Ege Fujikawa and Nikola Lakic, Smale's mean value conjecture and the coefficients of univalent functions, Proceedings of the American Mathematical Society 135 (2007), 3295--3300. link

  13. 13.Ege Fujikawa and Katsuhiko Matsuzaki, Elliptic quasiconformal mapping classes acting on asymptotic Teichmüller spaces, Proceedings of the 15th International Conference on Finite or Infinite Dimensional Complex Analysis and Applications, Osaka Municipal Universities Press (2008), pp.169--173, link

  14. 14. Ege Fujikawa, Katsuhiko Matsuzaki and Masahiko Taniguchi, Dynamics on Teichmüller spaces and self-covering of Riemann surfaces, Mathematische Zeitschrift 260 (2008), 865--888. link

  15. 15.Ege Fujikawa, Pure mapping class group acting on Teichmüller space, Conformal Geometry and Dynamics 12 (2008), 227--239. link

  16. 16.Ege Fujikawa and Katsuhiko Matsuzaki, The projection of limit sets of modular groups on asymptotic Teichmüller spaces, Proceedings of the 16th International Conference on Finite or Infinite Dimensional Complex Analysis and Applications, pp.86-92, Dongguk Univ., Daeyang Printing, 2009.

  17. 17.Ege Fujikawa, Limit set of quasiconformal mapping class group on  asymptotic Teichmüller space, Teichmüller theory and moduli problem, Lecture note series in the Ramanujan Mathematical Society, No.10, 2010, 167--178.

  18. 18.Ege Fujikawa, Elliptic modular transformations on Teichmüller and asymptotic Teichmüller spaces, Infinite dimensional Teichmüller space and moduli space, RIMS Kôkyûroku Bessatsu B17 (2010),1--20.

  19. 19.Ege Fujikawa, Katsuhiko Matsuzaki and Masahiko Taniguchi, Structure theorem for holomorphic self-covers and its applications, Infinite dimensional Teichmüller space and moduli space, RIMS Kôkyûroku Bessatsu B17 (2010), 21--36.

  20. 20.Ege Fujikawa and Katsuhiko Matsuzaki, Stable quasiconformal mapping class groups and asymptotic Teichmüller spaces, American Journal of Mathematics 133 (2011), 637--675. link

  21. 21.Ege Fujikawa, Discontinuity of asymptotic Teichmüller modular group, Quasiconformal Mappings, Riemann Surfaces, and Teichmüller Spaces, Contemporary Mathematics 575 (2012), 77--88.

  22. 22.Ege Fujikawa and Katsuhiko Matsuzaki, The Nielsen realization problem for asymptotic Teichmüller modular groups, Transactions of the American Mathematical Society 365 (2013), 3309--3327. link

  23. 23.Ege Fujikawa and Katsuhiko Matsuzaki, Non-divergent infinitely discrete Teichmüller modular transformation, Proceedings of the 19th International Conference on Finite or Infinite Dimensional Complex Analysis and Applications, pp. 97--102, Tohoku University Press 2013.

  24. 24.Ege Fujikawa, Periodicity of asymptotic Teichmüller modular transformation, Contemporary Mathematics 590 (2013), 40--50.

  25. 25.Ege Fujikawa, Coherence of limit points in the fibers over the asymptotic Teichmüller space, Computational Methods and Function Theory, 14 (2014), 357--370.

  26. 26.Ege Fujikawa, Topological characterization of the asymptotically trivial mapping class group, Handbook of Group Actions, Vol 1, ALM 31, 309--332, Higher Education Press and International Press, Beijing-Boston.

Ege Fujikawa editor, Infinite dimensional Teichmüller space and moduli space, RIMS Kôkyûroku Bessatsu B17, Research Institute for Mathematical Sciences, Kyoto University, 2010.  contents

BOOK

PAPERS

NOTES